Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Terrible stomach burning sensation and Diarrhoea. Solution?

Hello Doctors...I have been having a terrible stomach burining sensation and gurling which is temporarly releived with Mylanta, but i have been taking almost the max allowed perday. Also, this is associated with a very watery diareaha in the morning mostly, but I go like 5-7 times in the morning....??? This has been going on for 1 week.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear and welcome to health care magic....
pain abdomen and loose motions in early morning are very much suggestive of irritible bowel syndrome.....
To have emperical treatment ,i would suggest you to take ....
tab clomfranil 10 mg at night time
cap immodium 2 cap at night time
and tab famotidine 40 mg before breakfast....
take this treatment for a week,if symptoms improve,then continue this treatment for another two weeks....if not improving then concern gastroentologist...
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor